MathSciNet Relay Station
MathSciNet bibliographic data
MR1055428 (91e:60159) 60G99 (62L20)
Pemantle, Robin Nonconvergence to unstable points in urn models and stochastic approximations. Ann. Probab. 18 (1990), no. 2, 698–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement